# SDR SWAA2021080298995

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 76,439 hours, 44,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER AISLE LIGHT BETWEEN SEAT ROW 6ABC AND 7ABC INOP / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1668 PER AMM 33-51-06-960-805 ATAG PS0937 OPS CHECK GOOD. REFERENCE TTG8Q005YFPM FOR REPLACEMENT OF THE BATTERY M1668; [02] VERIFIED ITEM 1 AUDIT C/W
